# SDR 03FDEA02295

- Difficulty date: December 26, 2003
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: AKC75436
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TAIL CONE TOP MOST HORIZONTAL STIFFENER BELOW THE UPPER DOOR HINGE ASSY FOUND CHAFED AT ITS END AREA.   RT TAILCONE TOP MOST STIFFENER BELOW UPPER DOOR HINGE BEAM   REMOVED AND REPLACED AS PER SRM 51-35-01 VOL.II AND DWG AKC7543.
